DOI 10.17235/reed.2017.4466/2016
Cutaneous necrosis secondary to terlipressin therapy. A rare but serious side effect. Case report and literature review.
Аннотация
Terlipressin is a vasopressin analogue used in esophageal variceal bleeding and hepatorenal syndrome management. It is a safe drug with mild secondary effects. However, potentially serious ischemic complications may occur, such as cutaneous necrosis. It is useful to recognize these events early, in order to withdraw terlipressin and introduce other adjuvant drugs if needed. We report a detailed case of cutaneous necrosis secondary to terlipressin administration and present a case review of patients, describing their characteristics, risk factors, lesion locations, doses, methods of administration and possible treatments.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.